Previous |  Up |  Next


Title: On the existence of solutions of operator-differential equations (English)
Author: Futák, Ján
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 30
Issue: 1
Year: 1991
Pages: 203-210
Category: math
MSC: 34A12
MSC: 34G20
idZBL: Zbl 0757.34053
idMR: MR1166437
Date available: 2009-01-29T15:38:02Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Futák J.: Existence and boundedness of solutions of the n-th order nonlinear differential equation with delay.Práce a štúdie VŠDS, Žilina, 4(1981), 7-20. MR 0668823
Reference: [2] Futák J.: On the asymptotic behaviour of the solutions of operator-differential equations.Fasciculi Math., Posnaniae (to appear). Zbl 0728.34079, MR 1115517
Reference: [3] Rosa V.: Existence theorems for initial value problems with nonlinear differential system with delay.Acta Math. Univ. Comen., XL-XLI (1982) , 51-58. Zbl 0514.34056, MR 0686960


Files Size Format View
ActaOlom_30-1991-1_17.pdf 611.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo